# SDR SWAA2021030249715

- Difficulty date: February 15, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 31,414 hours, 18,587 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER VAPOR BARRIER IS CRACKED AT BS663 LBL34 WL156 / REPAIRED DAMAGE ON L/H LOWER VAPOR BARRIER AT BS 663 LBL 34 WL 156 IAW SRM 51-70-04-2R-10 7062U 2-19-21
